# SDR AALA20140422007

- Difficulty date: April 22, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737823
- Aircraft serial: 29532
- Aircraft time: 41,547 hours, 16,920 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN PAINTERS REMOVED THE N DECAL THEY NOTED A DEEP SCRATCH HIDDEN UNDER THE DECAL AT STATION 917.  INSTALLED DOUBLER REPAIR IAW SRM 53-00-01-2R-3.
